# SDR HEEA967074

- Difficulty date: April 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N206LS
- Make and model: Bell 206L-3
- Aircraft serial: 51070
- System (JASC): 3444 · Ground Proximity System
- Part: Altimeter
- Part number: 066305401
- Condition: Defective
- Location: Cockpit
- Component: KI250
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED GLASS. REPLACED GASKET AND LENS, REPAIRED.  PHOTOCELL IS BAD, REPLACED PHOTOCELL V101.  REPAIRED.  ANALOG ALTITUDE VOLTAGES OUT OF TOLERANCE, PERFORMED CALIBRATION AND ALIGNMENT, REPAIRED.  UNIT BENCH CHECK GOOD.
